# SDR V0XD20180303DP01

- Difficulty date: February 2, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180245
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERIOR SKIN CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE SKIN ON THE PAX DOOR IAW SRM 51-42-06, AND SRM 51-42-10.
